RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 251–252 (Mi umn3981)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An anisotropic homogeneous cosmological model of Bianchi type VII with movement of matter

A. A. Peresetskii


Full text: PDF file (259 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 16.02.1976

Citation: A. A. Peresetskii, “An anisotropic homogeneous cosmological model of Bianchi type VII with movement of matter”, Uspekhi Mat. Nauk, 31:5(191) (1976), 251–252

Citation in format AMSBIB
\Bibitem{Per76}
\by A.~A.~Peresetskii
\paper An anisotropic homogeneous cosmological model of Bianchi type~VII with movement of matter
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 251--252
\mathnet{http://mi.mathnet.ru/umn3981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=469149}
\zmath{https://zbmath.org/?q=an:0336.53016}


Linking options:
  • http://mi.mathnet.ru/eng/umn3981
  • http://mi.mathnet.ru/eng/umn/v31/i5/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, S. P. Novikov, “Homogeneous models in general relativity and gas dynamics”, Russian Math. Surveys, 31:5 (1976), 31–48  mathnet  crossref  mathscinet  zmath
    2. Paniagua-Taboada O., “Some Consequences of Arthur's Conjectures for Special Orthogonal Even Groups”, J. Reine Angew. Math., 661 (2011), 37–84  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:160
    Full text:61
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019